Advanced Search
Article Contents
Article Contents

Topological obstructions to dominated splitting for ergodic translations on the higher dimensional torus

The first author was supported by Fundação para a Ciência e a Tecnologia, under the project: UID/MAT/04561/2013. The second author was supported by the Norwegian Research Council project no. 213638, "Discrete Models in Mathematical Analysis"

Abstract Full Text(HTML) Related Papers Cited by
  • Consider the space of analytic, quasi-periodic cocycles on the higher dimensional torus. We provide examples of cocycles with nontrivial Lyapunov spectrum, whose homotopy classes do not contain any cocycles satisfying the dominated splitting property. This shows that the main result in the recent work "Complex one-frequency cocycles" by A. Avila, S. Jitomirskaya and C. Sadel does not hold in the higher dimensional torus setting.

    Mathematics Subject Classification: Primary: 37D30, 37C55; Secondary: 57T15, 37F99.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   A. Avila , Density of positive Lyapunov exponents for $\text {SL}(2, \mathbb R)$-cocycles, J. Am. Math. Soc., 24 (2011) , 999-1014.  doi: 10.1090/S0894-0347-2011-00702-9.
      A. Avila , S. Jitomirskaya  and  C. Sadel , Complex one-frequency cocycles, J. Eur. Math. Soc. (JEMS), 16 (2014) , 1915-1935.  doi: 10.4171/JEMS/479.
      J. Bochi , Genericity of zero Lyapunov exponents, Ergodic Theory Dynam. Systems, 22 (2002) , 1667-1696.  doi: 10.1017/S0143385702001165.
      —— , Cocycles of isometries and denseness of domination, Q. J. Math., 66 (2015) , 773-798.  doi: 10.1093/qmath/hav020.
      J. Bochi  and  M. Viana , The Lyapunov exponents of generic volume-preserving and symplectic maps, Ann. of Math., 161 (2005) , 1423-1485.  doi: 10.4007/annals.2005.161.1423.
      P. Duarte and S. Klein, Continuity, positivity and simplicity of the Lyapunov exponents for quasi-periodic cocycles, to appear in J. Eur. Math. Soc. (JEMS), https://arXiv.org/abs/1603.06851
      P. Duarte and S. Klein, Lyapunov Exponents of Linear Cocycles; Continuity Via Large Deviations, Atlantis Studies in Dynamical Systems, vol. 3, Atlantis Press, 2016. doi: 10.2991/978-94-6239-124-6.
      P. Griffiths and J. Harris, Principles of Algebraic Geometry, Wiley Classics Library. John Wiley & Sons, Inc., New York, 1994. doi: 10.1002/9781118032527.
      A. Hatcher, Algebraic Topology, Cambridge University Press, Cambridge, 2002.
      L. I. Nicolaescu, An Invitation to Morse Theory, Universitext (Berlin. Print), Springer, 2007.
      M. Viana, Lectures on Lyapunov Exponents, Cambridge Studies in Advanced Mathematics, Cambridge University Press, 2014. doi: 10.1017/CBO9781139976602.
  • 加载中

Article Metrics

HTML views(627) PDF downloads(252) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint